# SDR CALA2013090591039

- Difficulty date: August 28, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 49,759 hours, 6,000 cycles
- Engine: Pwa PW40903
- System (JASC): 8300 · Accessory Gearboxes
- Part: Packing
- Part number: 50G92BA
- Part serial: FACF6783
- Condition: Deteriorated
- Location: Agb
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SIGNS OF OIL LEAKAGE AROUND FAN CASE EXIT,  OBSERVED ON ARRIVAL.   AFTER EVALUATION FOUND LEAK COMING FROM AGB CONNECTION TO INTERMEDIATE CASE.  CONFIRMED AGB PACKING DETERIORATING.  REPLACED AGB, LAY SHAFT & TOWER SHAFT IAW EC -AR 7261-01349.  RAN NR 1 ENGINE, ALL CHECKS PASSED, NO LEAKS.
